# SDR SWIA201024152

- Difficulty date: April 23, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 24,884 hours, 35,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED FLOOR LIGHT INOP AT ROW 6.  (FLT 6139)  RE-INSTALLED RED LIGHT COVER.
